zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Gregus-type common fixed point theorems for tangential multivalued mappings of integral type in metric spaces. (English) Zbl 1215.54026
Summary: The concept of tangential for single-valued mappings is extended to multivalued mappings and used to prove the existence of a common fixed point theorem of Gregus type for four mappings satisfying a strict general contractive condition of integral type. Consequently, several known fixed point results are generalized and improved as the corresponding recent results of {\it H. K. Pathak} and {\it N. Shahzad} [Bull. Belg. Math. Soc. - Simon Stevin 16, No. 2, 277--288 (2009; Zbl 1167.54016)] and many authors.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
WorldCat.org
Full Text: DOI EuDML
References:
[1] S. Banach, “Sur les opérations dans les ensembles abstraits et leurs applications aux équations intérales,” Fundamenta Mathematicae, vol. 3, pp. 133-181, 1922. · Zbl 48.0201.01
[2] R. Caccioppoli, “Un teorema generale sull esistenza di elementi uniti in una trasformazione funzionale,” Rendiconti Academia dei Lincei, vol. 11, pp. 794-799, 1930 (Italian). · Zbl 56.0359.01
[3] A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531-536, 2002. · Zbl 0993.54040 · doi:10.1155/S0161171202007524 · http://www.hindawi.com/journals/ijmms/volume-29/S0161171202007524.html · eudml:49397
[4] N. Shahzad, “Invariant approximations and R-subweakly commuting maps,” Journal of Mathematical Analysis and Applications, vol. 257, no. 1, pp. 39-45, 2001. · Zbl 0989.47047 · doi:10.1006/jmaa.2000.7274
[5] P. Vijayaraju, B. E. Rhoades, and R. Mohanraj, “A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, no. 15, pp. 2359-2364, 2005. · Zbl 1113.54027 · doi:10.1155/IJMMS.2005.2359 · eudml:53132
[6] R. P. Agarwal, D. O’Regan, and N. Shahzad, “Fixed point theory for generalized contractive maps of Meir-Keeler type,” Mathematische Nachrichten, vol. 276, pp. 3-22, 2004. · Zbl 1086.47016 · doi:10.1002/mana.200310208
[7] I. Altun, D. Türko\uglu, and B. E. Rhoades, “Fixed points of weakly compatible maps satisfying a general contractive condition of integral type,” Fixed Point Theory and Applications, vol. 2007, Article ID 17301, 9 pages, 2007. · Zbl 1153.54022 · doi:10.1155/2007/17301
[8] I. Altun and D. Turkoglu, “Some fixed point theorems for weakly compatible multivalued mappings satisfying some general contractive conditions of integral type,” Bulletin of Iranian Mathematical Society, vol. 36, no. 1, pp. 55-67, 2010. · Zbl 1217.54035
[9] A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in cone metric spaces,” Bulletin of Iranian Mathematical Society, vol. 35, no. 2, pp. 255-264, 2009. · Zbl 1201.47052
[10] A. Razani and R. Moradi, “Common fixed point theorems of integral type in modular spaces,” Bulletin of Iranian Mathematical Society, vol. 35, no. 2, pp. 11-24, 2009. · Zbl 1214.47054
[11] W. Sintunavarat and P. Kumam, “Coincidence and common fixed points for hybrid strict contractions without the weakly commuting condition,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1877-1881, 2009. · Zbl 1225.54028 · doi:10.1016/j.aml.2009.07.015
[12] W. Sintunavarat and P. Kumam, “Weak condition for generalized multi-valued (f,\alpha ,\beta )-weak contraction mappings,” Applied Mathematics Letters, vol. 24, no. 4, pp. 460-465, 2011. · Zbl 1206.54064 · doi:10.1016/j.aml.2010.10.042
[13] S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475-488, 1969. · Zbl 0187.45002 · doi:10.2140/pjm.1969.30.475
[14] J. T. Markin, “Continuous dependence of fixed point sets,” Proceedings of the American Mathematical Society, vol. 38, pp. 545-547, 1973. · Zbl 0278.47036 · doi:10.2307/2038947
[15] J.-P. Aubin and J. Siegel, “Fixed points and stationary points of dissipative multivalued maps,” Proceedings of the American Mathematical Society, vol. 78, no. 3, pp. 391-398, 1980. · Zbl 0446.47049 · doi:10.2307/2042331
[16] H. Covitz and S. B. Nadler Jr., “Multi-valued contraction mappings in generalized metric spaces,” Israel Journal of Mathematics, vol. 8, pp. 5-11, 1970. · Zbl 0192.59802 · doi:10.1007/BF02771543
[17] W. Sintunavarat, P. Kumam, and P. Patthanangkoor, “Common random fixed points for multivalued random operators without S- and T-weakly commuting random,” Random Operators and Stochastic Equations, vol. 17, no. 4, pp. 381-388, 2009. · Zbl 1221.47105 · doi:10.1515/ROSE.2009.022
[18] T. X. Wang, “Fixed-point theorems and fixed-point stability for multivalued mappings on metric spaces,” Jounal of Nanjing University, Mathematical Biquarterly, vol. 6, no. 1, pp. 16-23, 1989. · Zbl 0715.54034
[19] S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Institut Mathématique. Publications. Nouvelle Série, vol. 32, no. 46, pp. 149-153, 1982. · Zbl 0523.54030
[20] G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771-779, 1986. · Zbl 0613.54029 · doi:10.1155/S0161171286000935 · eudml:46151
[21] G. Jungck and B. E. Rhoades, “Fixed point theorems for occasionally weakly compatible mappings,” Fixed Point Theory, vol. 7, no. 2, pp. 286-296, 2006. · Zbl 1118.47045
[22] M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181-188, 2002. · Zbl 1008.54030 · doi:10.1016/S0022-247X(02)00059-8
[23] Y. Liu, J. Wu, and Z. Li, “Common fixed points of single-valued and multivalued maps,” International Journal of Mathematics and Mathematical Sciences, no. 19, pp. 3045-3055, 2005. · Zbl 1087.54019 · doi:10.1155/IJMMS.2005.3045 · eudml:52352
[24] H. K. Pathak and N. Shahzad, “Gregus type fixed point results for tangential mappings satisfying contractive conditions of integral type,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 16, no. 2, pp. 277-288, 2009. · Zbl 1167.54016 · http://www.projecteuclid.org/euclid.bbms/1244038139
[25] C. Vetro, “On Branciari’s theorem for weakly compatible mappings,” Applied Mathematics Letters, vol. 23, no. 6, pp. 700-705, 2010. · Zbl 1251.54058 · doi:10.1016/j.aml.2010.02.011
[26] G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199-215, 1996. · Zbl 0928.54043
[27] T. Kamran, “Coincidence and fixed points for hybrid strict contractions,” Journal of Mathematical Analysis and Applications, vol. 299, no. 1, pp. 235-241, 2004. · Zbl 1064.54055 · doi:10.1016/j.jmaa.2004.06.047
[28] T. Kamran, “Multivalued f-weakly Picard mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 7, pp. 2289-2296, 2007. · Zbl 1128.54024 · doi:10.1016/j.na.2006.09.010